# SDR SWIA201127519

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 23,092 hours, 18,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT OVERWING MIDDLE EXTERNAL EMERGENCY LIGHTS ARE OUT.  (FLT 4459)  RELAMPED EMERGENCY LIGHTS.
